Good Morning Michael,
Thank you for sharing the information. I am not sure how long you have been on fluoxetine (Prozac) but this is a medication that comes with a warning when prescribed for children and teens.
You should know that your mental health may change in unexpected ways when you take fluoxetine or other antidepressants.
I would really like to see you check in with your physician and talk about how you have been feeling as it may be a side effect of your medication.
There are many places to look for help with your depression and please do look at talking with your physician, your parents, a school conunselor, perhaps your clergy if you have one, a good friend or a relative that you feel close to.
Online support is a great place to get your feelings out and coming here was brave of you.
Please do check out these two teen sites that we often post for our teens to help connect you with other teens who are feeling the same as you do.
Teen Central: http://www.teencentral.net/
Take care and I hope you find the help you are looking for.